# SDR AALA2009012200013

- Difficulty date: January 6, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 40,670 hours, 3,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR BEAM (LOWER) HAS CORROSION ON HORIZONTAL LEG STATION 650 TO 692.  REMOVED CORROSION AND INSTALLED DOOR BEAM DOUBLER PER AARD 53-10-00-3.
